American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Parameter Estimation Model of G-CSF: Mathematical Model of Cyclical Neutropenia"
written by S. Balamuralitharan, S. Rajasekaran,
published by American Journal of Computational Mathematics, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top